Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Projective modules for the subalgebra of degree 0 in a finite-dimensional hyperalgebra of type $A_1$
HTML articles powered by AMS MathViewer

by Yutaka Yoshii PDF
Proc. Amer. Math. Soc. 146 (2018), 1977-1989 Request permission

Abstract:

We describe the structure of projective indecomposable modules for the subalgebra consisting of the elements of degree 0 in the hyperalgebra of the $r$-th Frobenius kernel for the algebraic group $\textrm {SL}_2(k)$, using the primitive idempotents which were constructed before by the author.
References
Similar Articles
Additional Information
  • Yutaka Yoshii
  • Affiliation: The College of Education, Ibaraki University, 2-1-1 Bunkyo, Mito, Ibaraki, 310-8512, Japan
  • MR Author ID: 867648
  • Email: yutaka.yoshii.6174@vc.ibaraki.ac.jp
  • Received by editor(s): May 10, 2017
  • Received by editor(s) in revised form: August 23, 2017
  • Published electronically: January 29, 2018
  • Communicated by: Kailash Misra
  • © Copyright 2018 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 146 (2018), 1977-1989
  • MSC (2010): Primary 16P10; Secondary 17B45, 20G05, 20G15
  • DOI: https://doi.org/10.1090/proc/13934
  • MathSciNet review: 3767350